Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The supremum of the difference between the big and little finitistic dimensions is infinite
HTML articles powered by AMS MathViewer

by Sverre O. Smalø PDF
Proc. Amer. Math. Soc. 126 (1998), 2619-2622 Request permission

Abstract:

For each natural number $n$, an example of a finite dimensional algebra $\Lambda _n$ is given, which has left little finitistic dimension equal to 1 and left big finitistic dimension equal to $n$.
References
Similar Articles
Additional Information
  • Sverre O. Smalø
  • Affiliation: Department of Mathematics, Lade, The Norwegian University for Science and Technology, 7034 Trondheim, Norway
  • Email: sverresm@math.ntnu.no
  • Received by editor(s): May 22, 1996
  • Received by editor(s) in revised form: February 24, 1997
  • Additional Notes: Supported by the Norwegian Research Council and by the U.S.-Norway Fulbright Foundation.
  • Communicated by: Ken Goodearl
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2619-2622
  • MSC (1991): Primary 16E10, 16G10, 16G20, 16P10
  • DOI: https://doi.org/10.1090/S0002-9939-98-04409-8
  • MathSciNet review: 1452828